Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1566984
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Einar Hille
Title: Ordinary differential equations in the complex domain
Additional book information: Pure and Applied Mathematics Series, John Wiley & Sons, New York, 1976, xi + 484 pp., $27.95.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Yasutaka Sibuya
Journal: Bull. Amer. Math. Soc. 83 (1977), 935-939